kara jean (frankie4) wrote in vaginapagina,
kara jean
frankie4
vaginapagina

any connection?

 In a few weeks it will be one year that I stopped taking the pill and switched to a copper IUD.  For the last few months, and I feel like it is getting worst and worst as time goes on, I am noticing hair all over my body that has never been there or the fine hair is getting thicker.  My face, neck, chest, shoulders, stomach and hands have way more hair on them then ever before.  Most of it is fine but some is dark and coarse.  It is really starting to get to me.  I do not take any medicines now that I am off the pill.  I was wondering if coming off of the extra hormones that I was on could have anything to do with all of this hair.  Is that even possible? Thanks
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments